# SDR FDEA201005261695

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711034220400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FR 40 CTR WING JOINT - MIDDLE HOLE HAS 2 CRACK INDICATIONS, BEGINNING   APPROX .25 IN. FROM INBD FACE OF FR 40 TO APPROX .5 IN. INSIDE HOLE. APPEARS   INDICATIONS ARE CONFINED TO FR 40 LAYER ONLY. INDICATIONS APPROX 8-9 O-CLOCK AS VIEWED FACING OTBD FROM INSIDE CARGO COMPARTMENT.  COMPLIED WITH EA 6-5710-7-136660.
